IGeLU 2019 Singapore Conference Outline

March 5, 2019
By

Saturday 24th and Sunday 25th August 2019

09:00 to 17:30 IGeLU pre conference meetings
(Singapore Management University – SMU)

Monday 26th August 2019

09:00 to 17:30 Developers’ Day
(National Library Board – NLB)
09:00 to 17:30 Ex Libris Knowledge Day  
(Singapore Management University – SMU)

Day 1 Conference Tuesday 27th August 2019 (Max Atria)

09:00 – 10:15 Welcome from IGeLU Chair (15 mins) plus Ex Libris Corporate Update (60 mins)
10:15 – 11:00 Opening Keynote: Masud Khokhar (University of York, UK)
11:00 – 11:30 Refreshment break; Ex L product & support consultations
11:30 – 12:30 Plenary session (60 mins)
12:30 – 13:45 Lunch break; IGeLU & ELUNA SC lunch; Ex L product & support consultations
13:45 – 14:45 Plenary panel session on conference theme: “Driving change, creating value…together”
14:45 – 15:15 Refreshment break; Ex L product & support consultations
15:15 – 16:15 Breakout sessions
16:15 – 17:15 Breakout sessions
18:30 – 22:00 Conference Social Event (to be confirmed)
Close

Day 2 Conference Wednesday 28th August 2019 (Max Atria)

09:00 – 10:00 Plenary session (60 mins)
10:00 – 11:00 Breakout sessions
11:00 – 11:30 Refreshment break; Ex L product & support consultations
11:30 – 12:30 IGeLU General Assembly
12:30 – 13:30 Lunch break; IGeLU SC lunch; Ex L product & support consultations
13:30 – 14:15 Plenary session (45 mins)
14:15 – 15:15 Breakout sessions
15:15 – 15:45 Refreshment break; Ex L product & support consultations
15:45 – 16:45 Breakout sessions / plenary session
16:45 – 17:45 Breakout sessions
Close

Day 3 Conference Thursday 29th August (Max Atria)

09:00 – 10:00 Plenary session (60 mins)
10:00 – 11:00 Breakout sessions
11:00 – 11:30 Refreshment break; Ex L product & support consultations
11:30 – 12:30 Breakout sessions
12:30 – 13:45 Lunch break; IGeLU SC & Ex L Management lunch; Ex L product & support consultations
13:45 – 14:45 Plenary session (60 mins)
14:45 – 15:15 Refreshment break; Ex L product & support consultations
15:15 – 16:00 Closing keynote: to be announced
16:00 – 16:45 Closing session & report on IGeLU voting

Please note that one plenary session will be devoted to the Ex Libris Q&A.

Please note all timings are subject to change until confirmed in the official programme .


Generic selectors
Exact matches only
Search in title
Search in content
Search in posts
Search in pages

Become a Member

Interested in becoming a member?
Here is what IGeLU does for you

Download the interactive  registration form today

Follow Us

Follow IGeLU on Twitter

and keep up to date with our latest news